# SDR CALA2024021900465

- Difficulty date: February 15, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N37257
- Make and model: Boeing 737-8
- Aircraft serial: 43442
- Aircraft time: 8,501 hours, 3,020 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 17373
- Condition: Failed
- Location: Right
- Part time: 8,475 hours, 3,011 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, A

## Discrepancy

RIGHT FMC FAIL LEFT FMC BEARING SHOWED 350 RIGHT SHOWED 170 ON P OS SHIFT PAGE CREW REPORTED WHEN SELECTING FMC BOTH ON LEFT ALL INDICATIONS RETURNED NORMALLY FOR F-O.   REPLACED RT FMC REF MM 34-61-02-400-801, NO FAULTS FOUND.
